# SDR SWIA2014121940422

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 38,113 hours, 36,003 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENGINE ROLLED BACK TO IDLE. RETURNED TO FIELD.  R & R RT ENGINE P3 LINE TO FUEL CONTROL TUBE ASSEMBLY WITH A SERVICEABLE UNIT IAW AMM.  OPS CHECKED GOOD.
